# SDR ASOA2016020114490

- Difficulty date: February 1, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 BETWEEN FS 559+12 AND 559+80 HAS CORROSION.  SEAT TRACK OUT OF LIMITS IAW SRM 53-21-49.  R & R SEAL TRACK IAW AMM 53-01-11-000-802 & 53-01-11-400-802 PREPARED FASTENER HOLES IAW SRM 51-40-11-00.
